# SDR MZZA97138

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734878
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NR 5 SPOILER DELAMINATED LOWER OUTBOARD EDGE 20 INCHES LONG AREA.  NR 5 SPOILER DELAMINATED AREA REPAIRED IAW SRM 51-40-6.  (X)
